# SDR SWAA2021101830538

- Difficulty date: October 14, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED AT WL 153; STA767+2; LBL 21; STA767+7; LBL 20 TO 22; STA767+10; LBL 22; STA767+13; LBL 20; STA767+14; LBL22; STA767+18; LBL 22; STA767+18.5; LBL20; STA787+6 LBL 22. / REMOVED CORROSION AT AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT WL 153 STA767+2 LBL21; L:0.800' W: 0.700' DEPTH: 0.002'; STA767+7 LBL 20 TO 22; L:2' W:1' DEPTH: 0.003' STA767+10 LBL 22; L: 1' W: 0.800' DEPTH: 0.003' STA767+13 LBL 20; L:1' W:0.850' DEPTH: 0.002' STA767+14 LBL22; L:0.950' W: 0.890' DEPTH:0.003' STA767+18 LBL 22; L:0.950' W:0.850' DEPTH 0.002' STA767+18.5 LBL20; L:950' W:860' DEPTH:0.001' IAW SRM 51-10-02 PARAGRAPH 15 . EVALUATED ALL REWORKED AREAS ; THE DEEPEST AREA IS 0.003' ORIGINAL TICKNESS 0.040' REMAINING THICKNESS: 0.037' ALL THE REWORKED AREAS WITHIN ALLOWABLE DAMAGE FOUND IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FIGURE 103 DETAIL 'E ' TOOL USED MICROMETER ID:ATS601 S/N:87172291 DATE DUE:05/2022 VERIFIED ITEM 1 CORRECTIVE ACTIONS. APPLIED CHEMICAL CONVERSION AND PRIMER COATING ON REWORKED AREAS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 STEP 2E(1-2) ACCOMPLISHED WORK ON CUSTOMER CARD# TTG8Q006WFXZ VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO TOPCOAT THE GLOSS WHITE (TOPCOAT) IS DOCUMENTED IN THE CUSTOMER CARD# TTG8Q004BJWH STEP# 20. AND ALL MAINTENANCE ACTION ARE COMPLETED IN THE TASK CARD TTG8Q006WFXZ REQUEST FINAL BUYOFF. VERIFIED CORRECTIVE ACTION 6. RII FUNCTION NOT REQUIRED FOR THIS FAULT.
